# SDR SWAA2022030346963

- Difficulty date: February 23, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 54,566 hours, 32,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 493-500A; RBL 24; WL 156 / REMOVED AND REPLACED ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT SHIELD BS 493-500A RBL24. RECEIVED FLOOR TO SIDEWALL SUPPORT ITEM 75318 55 PO # 729042. LOCATED AND DRILLED IAW SRM 51-40-05 AND SRM 53-30-15-1A-1 AND INSTALLED FLOOR TO SIDEWALL SUPPORT BS 493-500A RBL24 IAW DWG 143A0080 AND SRM 51-40-02 80641U 13MAR19
